MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA ATLAN A350 XL; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA ATLAN A350 XL; ANESTHESIA UNITS
Model Number 8421600
Medical Device Problem Codes Decrease in Pressure (1490); Inaccurate Delivery (2339); Gas/Air Leak (2946)
Health Effect - Clinical Code Respiratory Failure (2484)
Date of Event 03/18/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The device log was analyzed for the reported date of event march 18th 2026.No indications of a device malfunction were found.This was also confirmed during on-site inspection after the event as the device was tested and confirmed to be operating per manufacturer¿s specification.The case in question was the third procedure of the day.It was started at 15:28 and ended at 16:15.It was found that during the case the device alarmed for "fresh gas low or leakage" indicating that leakages were present.Before the procedure in question the device successfully passed the leakage test.After the procedure, a leak and system test was successfully completed.Based on these facts, a device failure being root cause for the leakage can be excluded.It was comprehensible based on the records that external leakages e.G.In the breathing circuit were present during the procedure.The device responded to the situation as specified by posting corresponding alarms to inform the user.
 
Event or Problem Description
It was reported that the patient expired during surgery.There is no alleged device malfunction or issues with the machine's performance reported.

Brand Name
ATLAN A350 XL
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24726713
Report Number9611500-2026-00136
Device Sequence Number10421585
Product Code BSZ
UDI-Device Identifier04048675556183
UDI-Public(01)04048675556183(11)250620(93)8621600-20
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230931
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8421600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown